Nonlinear multiparameter spectral problems for a system of
Doklady Akademii Nauk, Tome 276 (1984) no. 4, pp. 786-791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_4_a2,
author = {A. P. Makhmudov},
title = {Nonlinear multiparameter spectral problems for a system of},
journal = {Doklady Akademii Nauk},
pages = {786--791},
year = {1984},
volume = {276},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a2/}
}
A. P. Makhmudov. Nonlinear multiparameter spectral problems for a system of. Doklady Akademii Nauk, Tome 276 (1984) no. 4, pp. 786-791. http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a2/